# SDR GAIA00177

- Difficulty date: April 10, 2000
- Submitted: June 8, 2000
- Operation: Air carrier
- Aircraft: N750US
- Make and model: Boeing 727214
- Aircraft serial: 21512
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LIGHT C-CHECK AT TIMCO/OSC, FOUND STRINGER 15L CRACKED FOUR INCHES FORWARD OF BS 720C.  REPAIRED IAW SRM 53-10-3.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
